I just recently started taking adderall (adderrall) for adhd. Im also on celexia for depression -have been on for about 2 years. my depression was under control and i was doing ok except i had no energy, no motivation, and i was EXTREMELY antisocial (would get so nervous i felt sick) My dr. put me on adderall (adderrall) 10mgs. a day. I thought i had found the miracle drug until after being on the adderall (adderrall) for about 5 days I HIT ROCK BOTTOM EMOTIONALLY!!!! my depression is the worst it has ever been. i read where others had experienced depression due to adderall (adderrall) also. i dont know what to do! i love the energy from the adderall (adderrall) and being able to be social without wanting to throw up but the depression adderall (adderrall) causes me is unbelievable!!!!! is there any other drug out there that works the miracles adderall (adderrall) does but WITHOUT the depression? PLEASE HELP!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.